# SDR REXA2017070300769

- Difficulty date: July 3, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 26,504 hours, 23,935 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE,  NOSE GEAR DID NOT FULLY RETRACT GEAR DISAGREE MASTER WARNING.  FOUND NOSE STRUT SERVICED IMPROPERLY. SERVICED NLG STRUT IAW 12-710-002.  PERFORMED GEAR EXTENSION & RETRACTION OK IAW AMM 32-30-00.  ALL OPS AND LEAK CHECKED GOOD.
